Advanced search
1 file | 351.29 KB Add to list

Enumeration of small and large numerosities in adolescents with mathematical learning disorders

Author
Organization
Keywords
DOUBLE DISSOCIATION, DISABILITIES, DEVELOPMENTAL DYSCALCULIA, CHILDREN, NUMBER, INFORMATION, ABILITIES, EDUCATION, STUDENTS, Enumeration, Subitizing, Speed, Accuracy, Mathematical learning disorders

Downloads

  • Ceulemans Titeca RIDD.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 351.29 KB

Citation

Please use this url to cite or link to this publication:

MLA
Ceulemans, Anneliesje et al. “Enumeration of Small and Large Numerosities in Adolescents with Mathematical Learning Disorders.” RESEARCH IN DEVELOPMENTAL DISABILITIES 35.1 (2014): 27–35. Print.
APA
Ceulemans, A., Titeca, D., Loeys, T., Hoppenbrouwers, K., Rousseau, S., & Desoete, A. (2014). Enumeration of small and large numerosities in adolescents with mathematical learning disorders. RESEARCH IN DEVELOPMENTAL DISABILITIES, 35(1), 27–35.
Chicago author-date
Ceulemans, Anneliesje, Daisy Titeca, Tom Loeys, K Hoppenbrouwers, S Rousseau, and Annemie Desoete. 2014. “Enumeration of Small and Large Numerosities in Adolescents with Mathematical Learning Disorders.” Research in Developmental Disabilities 35 (1): 27–35.
Chicago author-date (all authors)
Ceulemans, Anneliesje, Daisy Titeca, Tom Loeys, K Hoppenbrouwers, S Rousseau, and Annemie Desoete. 2014. “Enumeration of Small and Large Numerosities in Adolescents with Mathematical Learning Disorders.” Research in Developmental Disabilities 35 (1): 27–35.
Vancouver
1.
Ceulemans A, Titeca D, Loeys T, Hoppenbrouwers K, Rousseau S, Desoete A. Enumeration of small and large numerosities in adolescents with mathematical learning disorders. RESEARCH IN DEVELOPMENTAL DISABILITIES. 2014;35(1):27–35.
IEEE
[1]
A. Ceulemans, D. Titeca, T. Loeys, K. Hoppenbrouwers, S. Rousseau, and A. Desoete, “Enumeration of small and large numerosities in adolescents with mathematical learning disorders,” RESEARCH IN DEVELOPMENTAL DISABILITIES, vol. 35, no. 1, pp. 27–35, 2014.
@article{4296645,
  author       = {Ceulemans, Anneliesje and Titeca, Daisy and Loeys, Tom and Hoppenbrouwers, K and Rousseau, S and Desoete, Annemie},
  issn         = {0891-4222},
  journal      = {RESEARCH IN DEVELOPMENTAL DISABILITIES},
  keywords     = {DOUBLE DISSOCIATION,DISABILITIES,DEVELOPMENTAL DYSCALCULIA,CHILDREN,NUMBER,INFORMATION,ABILITIES,EDUCATION,STUDENTS,Enumeration,Subitizing,Speed,Accuracy,Mathematical learning disorders},
  language     = {eng},
  number       = {1},
  pages        = {27--35},
  title        = {Enumeration of small and large numerosities in adolescents with mathematical learning disorders},
  url          = {http://dx.doi.org/10.1016/j.ridd.2013.10.018},
  volume       = {35},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: